# SDR SWAA2017121818497

- Difficulty date: December 13, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N713SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27847
- Aircraft time: 67,953 hours, 40,298 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A2781
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER AFT FORWARD PANEL SHELF 551GB FORWARD SUPPORT BRACKET WIGGLE PLATE CRACKED.     R & R THE PLATE IAW SRM.
